Skip Navigation
Narrow By
Target Audience
< All
1 - 20 of 2834
STUDY
Listen carefully: the risk of error in spoken medication orders.
Lambert BL, Dickey LW, Fisher WM, et al. Soc Sci Med. 2010;70:1599-1608.
COMMENTARY
ISMP medication error report analysis.
Cohen MR, Smetzer JL. Hosp Pharm. 2010;45:282-287.
COMMENTARY
ISMP medication error report analysis.
Cohen MR. Hosp Pharm. 2008;43:696–698.
COMMENTARY
Wake Up Safe and root cause analysis: quality improvement in pediatric anesthesia.
Tjia I, Rampersad S, Varughese A, et al. Anesth Analg. 2014;119:122-136.
COMMENTARY
Medication errors related to product names.
Santell JP, Cousins DD. Jt Comm J Qual Patient Saf. 2005;31:649-654.
COMMENTARY
Dealing honestly with an honest mistake.
Liang NL, Herring ME, Bush RL. J Vasc Surg. 2010;51:494-495.
STUDY
A comparison of voluntarily reported medication errors in intensive care and general care units.
Kane-Gill SL, Kowiatek JG, Weber RJ. Qual Saf Health Care. 2010;19:55-59.
NEWSPAPER/MAGAZINE ARTICLE
Preventing catheter/tubing misconnections: much needed help is on the way.
ISMP Medication Safety Alert! Acute Care Edition. July 15, 2010;15:1-2.
STUDY
Wrong-site craniotomy: analysis of 35 cases and systems for prevention.
Cohen FL, Mendelsohn D, Bernstein M. J Neurosurg. 2010;113:461-473. 
NEWSPAPER/MAGAZINE ARTICLE
Misadministration of IV insulin associated with dose measurement and hyperkalemia treatment.
ISMP Medication Safety Alert! Acute Care Edition. August 11, 2011;16:1-3.
PRESS RELEASE/ANNOUNCEMENT
Medication errors resulting from confusion between risperidone (Risperdal) and ropinirole (Requip).
MedWatch Safety Alert, FDA Drug Safety Communication. Silver Spring, MD: US Food and Drug Administration; June 13, 2011.
STUDY
Origins of and solutions for neonatal medication-dispensing errors.
Sauberan JB, Dean LM, Fiedelak J, Abraham JA. Am J Health Syst Pharm. 2010;67:49-57.
STUDY
Medication error reporting in nursing homes: identifying targets for patient safety improvement.
Greene SB, Williams CE, Pierson S, Hansen RA, Carey TS. Qual Saf Health Care. 2010;19:218-222.
NEWSPAPER/MAGAZINE ARTICLE
Fatal outcome after inadvertent injection of topical epinephrine.
ISMP Medication Safety Alert! Acute Care Edition. March 26, 2009;14:1-2.
COMMENTARY
ISMP medication error report analysis.
Cohen MR, Smetzer JL. Hosp Pharm. 2009;44:937-938, 945.
COMMENTARY
ISMP medication error report analysis.
Cohen MR, Smetzer JL. Hosp Pharm. 2009;44:18-21.
NEWSPAPER/MAGAZINE ARTICLE
Action needed to prevent dangerous heparin-insulin confusion.
ISMP Medication Safety Alert! Acute Care Edition. May 3, 2007;12:1-2.
COMMENTARY
Fatal consequences of a simple mistake: how can a patient be saved from inadvertent intrathecal vincristine?
Reddy GK, Brown B, Nanda A. Clin Neurol Neurosurg. 2011;113:68-71.
STUDY
What’s past is prologue: organizational learning from a serious patient injury.
Tamuz M, Franchois KE, Thomas EJ. Safety Sci. 2011;49:75-82.
1 2 3 4 5 6 7 8 9 10 11Next >